# SDR DALA2019091905418

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 71,092 hours, 52,621 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR WILL NOT TURN OFF. LOCATIONS 201. R/R LAV SMOKE DETECTOR PER AMM 26-17, OPS CHECK GOOD. (LP1277573)
